# SDR DALA2024031903450

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 RH #4 DOOR FOUND SEVERAL STOP BOLT NUT RUSTY. AGING AIRCRAFT INSPECTION. CORRECTIVE ACTION: RH #4 DOOR RUSTY STOP BOLT NUTS REMOVED AND REPLACED AS PER A330 AMM 52-13-00. (0251455)
